Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 21, 2014, 06:50:59 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620637
  • Total Topics: 46760
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 164
Total: 169

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Disturbed sleep, hitting partner due to Isentress / Truvada?????  (Read 1366 times)

0 Members and 1 Guest are viewing this topic.

Offline Neil

  • member
  • Member
  • Posts: 20
Hi everyone

I have been with my partner since before christmas. We have shared a bed many times. However, the last two times he has punched me in the back of the head, and then again in the back during his sleep. This happened last night. He appeared to be having very distressing dreams, and occassionally jolted around during the night. I actually felt quite afraid lying next to him that I might end up with a broken bone! Obviously he does not mean to do this as he is sleeping!

He takes Truvada and Isentress. Has anyone else on these medications ever had similar issues? Is it a possible side effect? Could the medication be causing it? He is quite stressed at the moment, it could just be that, or some other medication he is taking.

Any thoughts?

Thanks!

A tired neil!

Offline mecch

  • Member
  • Posts: 10,742
  • red pill? or blue pill?
Re: Disturbed sleep, hitting partner due to Isentress / Truvada?????
« Reply #1 on: April 21, 2012, 08:40:23 AM »
I am on that combo.  No I have not had this happen to me.
ďFrom each, according to his ability; to each, according to his needĒ 1875 K Marx

Offline gingin

  • Member
  • Posts: 27
Re: Disturbed sleep, hitting partner due to Isentress / Truvada?????
« Reply #2 on: April 21, 2012, 10:48:43 AM »
I take Truvada and Isentress, no major problems, alittle upset stomach.  I do some nights have vividdreams that I can clearly recollect, nothing violent.  good luck!

Offline Gary S

  • Member
  • Posts: 60
Re: Disturbed sleep, hitting partner due to Isentress / Truvada?????
« Reply #3 on: April 21, 2012, 03:34:56 PM »
I switched to Truvada and Isentress in December after 7 years on Kaletra and Truvada. I have had very disturbed sleep patterns since due to lots and lots of EXTREMELY vivid dreams. I would not necessarily characterize them as nightmares but often they are frustrating and endless.

According to the manufacturer, this was documented in 3-4% during trial 

Offline Neil

  • member
  • Member
  • Posts: 20
Re: Disturbed sleep, hitting partner due to Isentress / Truvada?????
« Reply #4 on: April 21, 2012, 05:22:44 PM »
Thanks for your replies. He is also taking an anti depression medication. I wonder if that could be causing it.

Offline sfpvguy41

  • Member
  • Posts: 114
Re: Disturbed sleep, hitting partner due to Isentress / Truvada?????
« Reply #5 on: April 25, 2012, 12:14:40 AM »
The title of this thread hit me, because while I tried Issentress for a while I had horrifying, 3D technicolor all out horror movie dreams, and woke up panicked over and over. The worst was one of vampires (watching too much True Blood) who were draining everyone in a town by putting funnels in their necks and saving the blood for later. Seriously, where did I come up with this? I switched back to unboosted Reyataz with epzicom and sleep well now. Apparently it is unusual but if he is too affected by this it might be worth switching to another combo...the lack of sleep really depressed me.
Labs: (undetectable since 2005)
12/13: 634 cdr, 37.3%, 758 cd8, total chol 183, triglycerides 131
8/13: changed to Edurant from Reyataz
12/12: 828 cd4, 34.5%, 1078 cd8, total chol 192, tri 196
12/11: 787 cd4, 37%, 979 cd8.
9/11: 758 cd4, 38%, 944 cd8, und.
8/11 dropped norvir, incr reyataz to 400 mg
6/11: 621 CD4 CD4% 41, CD8 680! Undetectable. Creatinine and eGFR are ok now.
Switched from Truvada to Epzicom in late April 2011
AGT/AST and creatinine back to normal mid-April.
Cut Norvir from regimen.
Switched back to Reyataz/Norvir late Feb 2011
2/11: CD4 664 34%, CD8 963, diagnosed with osteoporosis, high AGT/AST and creatinine.
12/10: CD4: 676 CD4%: 34 CD8: 1012
Switched from Reyataz/norvir to Isentress 10/10
8/10: CD4: 731 CD4%: 40 CD8: 866
Diagnosed Sept. 2002 started meds May 2005.

Online zach

  • Member
  • Posts: 765
Re: Disturbed sleep, hitting partner due to Isentress / Truvada?????
« Reply #6 on: April 25, 2012, 08:49:54 AM »
true enough they cause some lucid dreams. but it may not have anything to do with meds. restless leg syndrome, hypnic jerks, myoclonic twitches are all pretty common and, like snooring, some people are worse than others. i kick, i'm told i'm hell to sleep with. fell out of bed alot as a kid, mom said it was like watching me run in my dreams.

not saying thats your partners problem, just that it may be unrelated
pour the coldest beer
high, on your dreams so clear
raise another glass to the friends so near
cheers

Offline Miss Philicia

  • Member
  • Posts: 23,569
  • celebrity poster, faker & poser
Re: Disturbed sleep, hitting partner due to Isentress / Truvada?????
« Reply #7 on: April 25, 2012, 12:14:28 PM »
If one reads the packaging on Isentress (which clearly none of you seem to do), sleep disturbance is clearly listed as the most prominent side effect.

linky
"Iíve slept with enough men to know that Iím not gay"

Offline Skyye

  • Member
  • Posts: 3
Re: Disturbed sleep, hitting partner due to Isentress / Truvada?????
« Reply #8 on: April 27, 2012, 02:31:32 PM »
I have been on Isentress and Truvada for 6 weeks, and I have been told I sleepwalk or I talk a lot inmy sleep. Another side effect is I am always tired so I tend to sleep a lot. Otherwise, no rashes, nausea, diarreah, or adverse anything. I like this combo.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.